# SDR AALA202007239005

- Difficulty date: July 21, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 58,605 hours, 34,240 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sdac
- Part number: 350E5500202
- Part serial: 0E5005564
- Condition: Inoperative
- Location: Nr 2
- Part time: 53,131 hours, 27,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT RETURNED TO DEPARTURE DUE TO RIGHT ENGINE OIL PRESSURE DROPPED TO 5;  GUAGES THEN BOUNCED BETWEEN 12PSI TO NORMAL. ON LANDING ALL INDICATIONS RETURNED TO NORMAL. MAINTENANCE ACCOMPLISHED TSM 7200-00-200-008-A SUBTASK D, INSPECTION CHECKS AFTER ENGINE HAD EXCEEDED THE OPERATION LIMITS. NO FINDINGS IN OIL FILTERS OR ON CHIP DETECTOR. REPLACED RIGHT ENGINE OIL PRESSURE TRANSMITTER AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 79-33-15. (AALA202007239015) REPLACED SDAC #2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-55-34.. (AALA202007239005)PERFORMED A POWER ASSURANCE CHECK PER AMM 71-00-00-710-008-B RIGHT ENGINE PARAMETERS CHECKS NORMAL. AIRCRAFT OK FOR SERVICE.
